Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am suffering from fungal infection after using of lobate skin cream.

i am diagnosed with some fungal infection and was using lobate skin cream.the infection was allmost gone and now it is coming back again .plz tell me ,what to do
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  1467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Waliasangel ji,
Thanks for query,
in fungal infection only local application is not enough.
Go for oral antifungal tablet,
take Fole 150 tablet once in a week for four weeks.this will cure your infection.
Continue with local application.
ok and bye.
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor